MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14
Model Number 04.01.0187
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review no devices lot have been received, nor other additional information about the case.A follow up will be performed if more info about the incident will be available.Other devices involved reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452) reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452) 2x reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 7 months after primary, the patient has been revised due to infection.Surgery completed successfully.All shoulder devices revised.
 
Additional Manufacturer Narrative
Batch review performed on 20-may-2025 15 items manufactured and released on 12-oct-2020.Expiration date: 01-oct-2025.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with no similar reported event during the period of review.Other devices involved reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2240211.Batch review performed on 20-may-2025.(b)(4) items manufactured and released on 28-feb-2023.Expiration date: 07-feb-2028.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot.2243888 batch review performed on 20-may-2025 90 items manufactured and released on 06-feb-2023.Expiration date: 22-jan-2028.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452) lot 2242350 batch review performed on 20-may-2025 (b)(4) items manufactured and released on 13-mar-2023.Expiration date: 22-feb-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - ø39x27 (k170452) lot 2242330 batch review performed on 20-may-2025 (b)(4) items manufactured and released on 09-dec-2022.Expiration date: 24-nov-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.2x reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot 2244675 batch review performed on 20-may-2025 (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 01-dec-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.The two screws are involved in this case.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21974457
Report Number3005180920-2025-00381
Device Sequence Number15281383
Product Code KWS
UDI-Device Identifier07630040715959
UDI-Public07630040715959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number04.01.0187
Device Lot Number2006575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale